2017
Том 69
№ 9

All Issues

Solutions to the Fokker-Planck-Kolmogorov equation for the van der pol system subjected to periodic and random perturbations

K'eu Tkhe Dyk, Nguyen Dong An

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 34 (1982), no. 6, pp 635-637.

Citation Example: K'eu Tkhe Dyk, Nguyen Dong An Solutions to the Fokker-Planck-Kolmogorov equation for the van der pol system subjected to periodic and random perturbations // Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 779—783.

Full text